Alert archive / Kansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 53, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at May 11, 2011, 6:50 PM CDT for Brown County, Kansas. It was in force for 25 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 11, 2011, 6:50 PM CDT (23:50 UTC)
- Expired
- May 11, 2011, 7:15 PM CDT
- In force
- 25 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Brown County, KS
The radar
The Topeka radar (KTWX), 116 km from the middle of the area, began a volume at 23:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 11, 7:05 PM CDT | HAIL 0.88 | 5 Ene Sabetha, KS | |
| May 11, 7:05 PM CDT | HAIL 1 | 3 E Sabetha, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 11, 4:00 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 11.8 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2161 J/kg
- Mixed-layer CIN
- -95 J/kg
- Mixed-layer LCL
- 1016 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -22 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.5
The text
As transmitted, in the capitals the NWS used until 2016.
482
WUUS53 KTOP 112350
SVRTOP
KSC013-120015-
/O.NEW.KTOP.SV.W.0053.110511T2350Z-110512T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
650 PM CDT WED MAY 11 2011
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN BROWN COUNTY IN NORTHEAST KANSAS...
* UNTIL 715 PM CDT
* AT 648 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED
NEAR MORRILL...OR 4 MILES NORTHEAST OF SABETHA...MOVING NORTH AT 25
MPH.
* LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF NORTHWESTERN BROWN COUNTY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE FOR LARGE HAIL AS WELL
AS DEADLY CLOUD TO GROUND LIGHTNING.
STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST
SEVERE WEATHER INFORMATION.
&&
LAT...LON 4000 9565 3983 9568 3984 9579 4000 9579
4001 9572 4001 9565
TIME...MOT...LOC 2350Z 182DEG 21KT 3995 9573
WIND...HAIL <50MPH 1.00IN
$$
BARJENBRUCH2 follow-up statements
985
WWUS53 KTOP 120002
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
702 PM CDT WED MAY 11 2011
KSC013-120015-
/O.CON.KTOP.SV.W.0053.000000T0000Z-110512T0015Z/
BROWN-
702 PM CDT WED MAY 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR NORTHWESTERN BROWN COUNTY...
AT 657 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED NEAR MORRILL...OR 4 MILES EAST OF
SABETHA...MOVING NORTH AT 20 MPH. THE STORM HAS ALREADY PRODUCED
QUARTER SIZE HAIL IN FAIRVIEW.
LOCATIONS IMPACTED INCLUDE...
MORRILL...
RURAL NORTHWEST BROWN COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE FOR LARGE HAIL AS WELL
AS DEADLY CLOUD TO GROUND LIGHTNING.
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
&&
LAT...LON 4000 9565 3985 9568 3985 9579 3989 9579
4000 9578 4001 9572 4001 9565
TIME...MOT...LOC 0001Z 189DEG 16KT 3991 9572
WIND...HAIL <50MPH 1.00IN
$$
BARJENBRUCH538
WWUS53 KTOP 120011
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
711 PM CDT WED MAY 11 2011
KSC013-120021-
/O.EXP.KTOP.SV.W.0053.000000T0000Z-110512T0015Z/
BROWN-
711 PM CDT WED MAY 11 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BROWN COUNTY WILL
EXPIRE AT 715 PM CDT...
AT 711 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE
SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO
LONGER SEVERE...THUS THE WARNING WILL EXPIRE AT 715 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE
STILL POSSIBLE FROM THE THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. STAY ALERT TO THE
WEATHER.
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
&&
LAT...LON 4000 9565 3985 9568 3985 9579 3989 9579
4000 9578 4001 9572 4001 9565
TIME...MOT...LOC 0011Z 189DEG 16KT 3995 9571
$$
BARJENBRUCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 6:35 PM CDT, 15 minutes earlier.
Area forecast discussion, May 11, 6:35 PM CDT, 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 635 PM CDT WED MAY 11 2011 ...UPDATE TO AVIATION... .DISCUSSION... A SHORTWAVE ROUNDING THE BASE OF THE UPPER LEVEL CLOSED LOW IS EXPECTED TO LIFT INTO THE CENTRAL PLAINS THIS EVENING WITH THE CLUSTER OF THUNDERSTORMS OVER OK MOVING ACROSS EASTERN KS. 18Z SOUNDINGS SHOWS MORE THAN ENOUGH CAPE FOR SEVERE STORMS...HOWEVER A RELATIVELY WEAK WIND FIELD AND LIMITED DEEP LAYER SHEAR SUGGEST ORGANIZED UPDRAFTS ARE LESS LIKELY. THEREFORE THINK THE STORM STRUCTURE WILL REMAIN MULTI-CELLULAR AS STORMS MOVE ACROSS THE AREA LATE THIS AFTERNOON AND EARLY IN THE EVENING. THIS SHOULD LEAD TO MAINLY A HAIL AND WIND HAZARD. CONTINUED WITH LIKELY POPS THROUGH THE EVENING ACROSS EASTERN KS WHERE THE OK CLUSTER IS MOST LIKELY TO MOVE UNTIL THE SHORTWAVE LIFTS NORTH. THEN THINK A STABILIZING BOUNDARY LAYER SHOULD BRING QUIETER WEATHER OVERNIGHT. WITH THE MODELS TRENDING FURTHER WEST WITH THE SFC LOW AND FRONT...HAVE BUMPED UP TONIGHT/S MIN TEMPS ACROSS EASTERN KS KEEPING THEM IN THE LOWER TO MIDDLE 60S. HIGHS TOMORROW WILL DEPEND ON HOW MUCH INSOLATION WE RECEIVE...BUT THINK LOWER 80S MAY NOT BE OUT OF THE QUESTION. CONTINUED WITH A CHANCE FOR AFTERNOON THUNDERSTORMS THURSDAY WITH STEEPENING LAPSE RATES UNDERNEATH THE CLOSED LOW. THIS SHOULD FAVOR THE DEVELOPMENT OF SCATTERED SHOWERS AND STORMS WITHIN THE HEATING OF THE DAY. THERE MAY BE ENOUGH INSTABILITY DEVELOP FOR SOME STORMS TO PRODUCE HAIL OVER PARTS OF EAST CENTRAL AND NORTHEAST KS. HOWEVER AGAIN THE DEEP LAYER SHEAR LOOKS EVEN WEAKER THURSDAY AFTERNOON SO IT IS UNCERTAIN HOW ORGANIZED ANY STORMS MAY BE. WOLTERS THURSDAY NIGHT THROUGH FRIDAY...SURFACE AND UPPER LEVEL LOW PROGGED TO MOVE SOUTHEAST INTO SOUTHERN MISSOURI OR NORTHERN ARKANSAS THROUGH THE DAY FRIDAY. COLD FRONT SHOULD ALSO PASS THROUGH THURSDAY EVENING ALONG WITH COOLER TEMPERATURES AND DRIER CONDITIONS. WITH THE SOUTHEASTERN DIVE OF THE UPPER LEVEL SYSTEM...MOST OF THE CWA WILL REMAIN IN THE MOIST AIR...AND THUS WILL CONTINUE WITH PRECIPITATION CHANCES THURSDAY NIGHT THROUGH THE AFTERNOON HOURS FRIDAY. BETTER CONVECTIVE PARAMETERS SUGGEST THUNDERSTORM CHANCES WILL CONTINUE THROUGH THE OVERNIGHT HOURS THURSDAY INTO EARLY FRIDAY. HOWEVER...MINIMAL SHEAR...UNIMPRESSIVE LAPSE RATES AND LITTLE TO NO INSTABILITY DUE TO CLOUDY SKIES POINT MAINLY TO SCATTERED SHOWERS OCCURRING ACROSS THE CWA DURING THE DAY FRIDAY AS THE UPPER MAIN UPPER LEVEL SYSTEM EXITS THE AREA. FRIDAY NIGHT INTO SUNDAY MORNING...SURFACE RIDGING ALONG WITH WEAK UPPER LEVEL RIDGE MOVE INTO THE CWA LATE FRIDAY NIGHT AND INTO SATURDAY. CLOUDS WILL BE SLOW TO CLEAR OUT ACROSS THE AIR WITH COLD AIR ADVECTION AND AMPLE LOW LEVEL MOISTURE STILL IN PLACE...BUT DO EXPECT SKIES TO BECOME AT LEAST PARTLY CLOUDY BY LATE SATURDAY AFTERNOON. BELOW NORMAL TEMPERATURES ARE EXPECTED TO CONTINUE THROUGH THE WEEKEND WITH HIGHS IN THE 60'S AND LOWS IN THE UPPER 30'S AND LOW 40'S. AT THIS TIME...FROST DOES NOT APPEAR TO BE A CONCERN WITH DEWPOINTS REMAINING IN THE UPPER 30'S...BUT LATER MODEL RUNS WILL HAVE TO MONITORED REGARDING LOW TEMPERATURES OVER THE WEEKEND. SUNDAY THROUGH MONDAY MORNING...SECONDARY CLOSED LOW WILL DIVE SOUTH OUT OF CANADA...AND WILL BECOME THE PRIMARY SYSTEM OVER THE REGION AS IT LIFTS THE SYSTEM OVER THE OHIO RIVER VALLEY NORTH AND WEAKENS IT. MOST OF THE ENERGY SHOULD REMAIN TO THE EAST OF THE CWA...AND WITH A LACK OF MOISTURE RETURN...PRECIPITATION CHANCES WILL BE LIMITED TO THE NORTHEAST PORTIONS OF THE CWA. MONDAY THROUGH WEDNESDAY...SECONDARY SYSTEM MOVES SOUTHEAST AND HIGH AMPLITUDE RIDGE BEGINS TO BUILD IN FROM THE WEST. TEMPERATURES WILL SLOWLY RETURN CLOSER TO NORMAL BY MID WEEK...AND A SLIGHT CHANCE OR THUNDERSTORMS RETURNS BY WEDNESDAY NIGHT FOR THE FAR WESTERN COUNTIES AS THE NEXT CLOSED LOW IS PROGGED TO MOVE OUT ONTO THE PLAINS LATE WEDNESDAY NIGHT INTO THURSDAY. BYRNE && .AVIATION... SHOWERS AND ISOLATED THUNDERSTORMS EXTENDING FROM NEAR KEMP (EMPORIA) TO KK68 (GARNETT) WILL CONTINUE TO TRACK NORTH AND IMPACT KTOP (BILLARD) AND KFOE (FORBES) GENERALLY FROM 00-02Z. THESE SHOWERS AND THUNDERSTORMS HAVE SHOWN A WEAKENING TREND ON RADAR. HAVE OPTED TO GO WITH VISIBILITIES NEAR 6 SM WITH THE TSRA. MHK WILL BE ON THE WESTERN END OF THIS PRECIPITATION AND WILL GO DRY FOR NOW AND HANDLE WITH AN AMENDMENT AS NEEDED. SOUTH TO SOUTHWEST WINDS WILL BECOME GUSTY AFTER 15Z IN RESPONSE TO MIXING AND TIGHTENING OF THE PRESSURE GRADIENT. ADDITIONAL THUNDERSTORMS ARE POSSIBLE THURSDAY AND WILL ADDRESS THAT POSSIBILITY IN FUTURE TAFS AS MESOSCALE FEATURES BECOME CLEARER FROM CURRENT ONGOING CONVECTION. ANGLE && .TOP WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 11, 4:29 PM CDT, 2 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE TOPEKA KS 429 PM CDT WED MAY 11 2011 KSZ008>012-020>024-026-034>040-054>056-058-059-122130- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 429 PM CDT WED MAY 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...TONIGHT. SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH 10 PM CDT. SOME STORMS COULD PRODUCE HAIL UP TO THE SIZE OF QUARTERS AND WIND GUSTS UP TO 60 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS WILL ALSO BE POSSIBLE THURSDAY THROUGH FRIDAY AFTERNOON. SOME THUNDERSTORMS COULD BE SEVERE THURSDAY NEAR AND EAST OF HIGHWAY 75. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH THIS EVENING.
In the hours before
Special weather statement, May 11, 12:56 PM CDT, 5 hours 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 1256 PM CDT WED MAY 11 2011 KSZ009-010-111830- MARSHALL-WASHINGTON- 1256 PM CDT WED MAY 11 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MARSHALL AND EASTERN WASHINGTON COUNTIES... THROUGH 130 PM CDT...A CLUSTER OF STRONG THUNDERSTORMS WILL MOVE NORTH AT 45 MPH ACROSS PORTIONS OF NORTHWESTERN MARSHALL AND EASTERN WASHINGTON COUNTIES. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THESE STORMS ARE CAPABLE OF PRODUCING PENNY SIZE HAIL AND STRONG WINDS OF 40 TO 50 MPH. SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE HANOVER...BREMEN...HOLLENBURG AND OKETO. A SEVERE THUNDERSTORM WATCH IS ALSO IN EFFECT. && LAT...LON 4001 9657 3963 9681 3966 9713 4000 9702 TIME...MOT...LOC 1755Z 200DEG 38KT 3977 9687
Local storm report, May 11, 1:01 PM CDT, 5 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
101 PM CDT WED MAY 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1239 PM HAIL 3 NW MINNEAPOLIS 39.15N 97.75W
05/11/2011 E0.75 INCH OTTAWA KS PUBLIC
&&
MRCLocal storm report, May 11, 1:28 PM CDT, 5 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
128 PM CDT WED MAY 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0111 PM HAIL 1 E BREMEN 39.90N 96.77W
05/11/2011 E1.00 INCH MARSHALL KS PUBLIC
&&
MRCSpecial weather statement, May 11, 5:39 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
539 PM CDT WED MAY 11 2011
KSZ054-112315-
LYON-
539 PM CDT WED MAY 11 2011
...SIGNIFICANT WEATHER ADVISORY FOR LYON COUNTY...
THROUGH 615 PM CDT...A STRONG THUNDERSTORM WILL MOVE NORTH AT 45 MPH
ACROSS PORTIONS OF LYON COUNTY. NATIONAL WEATHER SERVICE DOPPLER
RADAR INDICATED THIS STORM IS CAPABLE OF PRODUCING STRONG WINDS OF 40
TO 50 MPH. SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE
AMERICUS...EMPORIA...READING...ADMIRE AND ALLEN. MOTORISTS ALONG THE
KANSAS TURNPIKE BETWEEN MILE MARKERS 121 AND 148 COULD ALSO BE
AFFECTED. MOTORISTS ALONG INTERSTATE 35 BETWEEN MILE MARKERS 128 AND
143 COULD ALSO BE AFFECTED.
A SEVERE THUNDERSTORM WATCH IS ALSO IN EFFECT.
&&
LAT...LON 3817 9633 3867 9624 3867 9595 3826 9595
3826 9596 3817 9596 3817 9624
TIME...MOT...LOC 2239Z 196DEG 37KT 3835 9610Special weather statement, May 11, 6:40 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
640 PM CDT WED MAY 11 2011
KSZ040-056-120015-
DOUGLAS-FRANKLIN-
640 PM CDT WED MAY 11 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DOUGLAS AND
NORTHEASTERN FRANKLIN COUNTIES...
THROUGH 715 PM CDT...A STRONG THUNDERSTORM WILL MOVE NORTH AT 30 MPH
ACROSS PORTIONS OF SOUTHEASTERN DOUGLAS AND NORTHEASTERN FRANKLIN
COUNTIES. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THIS STORM
IS CAPABLE OF PRODUCING PENNY SIZE HAIL AND STRONG WINDS OF 40 TO 50
MPH. THE STRONG THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
AREAS OF FRANKLIN AND DOUGLAS COUNTIES. MOTORISTS ALONG INTERSTATE
35 BETWEEN MILE MARKERS 194 AND 199 COULD ALSO BE AFFECTED.
A SEVERE THUNDERSTORM WATCH IS ALSO IN EFFECT.
&&
LAT...LON 3869 9506 3860 9506 3860 9515 3889 9515
3891 9506 3886 9505 3870 9505
TIME...MOT...LOC 2340Z 184DEG 25KT 3870 9506Special weather statement, May 11, 6:44 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
644 PM CDT WED MAY 11 2011
KSZ012-120015-
BROWN-
644 PM CDT WED MAY 11 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BROWN COUNTY...
THROUGH 715 PM CDT...A STRONG THUNDERSTORM WILL MOVE NORTH AT 25 MPH
ACROSS PORTIONS OF NORTHWESTERN BROWN COUNTY. NATIONAL WEATHER
SERVICE DOPPLER RADAR INDICATED THIS STORM IS CAPABLE OF PRODUCING
PENNY SIZE HAIL AND STRONG WINDS OF 40 TO 50 MPH.
A SEVERE THUNDERSTORM WATCH IS ALSO IN EFFECT. THE STORM MAY
STRENGTHEN OVER THE NEXT SEVERAL MINUTES. BE READY TO TAKE SHELTER IN
CASE A WARNING IS ISSUED.
&&
LAT...LON 3980 9565 3980 9578 3998 9579 4001 9579
4000 9561
TIME...MOT...LOC 2344Z 180DEG 24KT 3993 9573The office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 7:44 PM CDT | Special Weather Statement | TOP | Morris | 16 min |
| May 11, 12:00 PM CDT | Severe Thunderstorm Warning | TOP | Cloud, Ottawa | 45 min |
| May 11, 12:44 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Cloud, Ottawa, Republic, Washington | 31 min |
| May 11, 12:56 PM CDT | Special Weather Statement | TOP | Washington | 34 min |
| May 11, 1:04 PM CDT | Severe Thunderstorm Warning | TOP | Marshall, Washington | 27 min |
| May 11, 5:12 PM CDT | Severe Thunderstorm Warning | TOP | Coffey, Lyon | 33 min |
| May 11, 5:39 PM CDT | Special Weather Statement | TOP | Lyon | 36 min |
| May 11, 6:40 PM CDT | Special Weather Statement | TOP | Douglas | 35 min |
| May 11, 6:44 PM CDT | Special Weather Statement | TOP | Brown | 31 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.